Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 309, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 14, 2022, 2:07 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2022, 2:07 PM MST (21:07 UTC)
- Expired
- Sep 14, 2022, 5:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 112 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703
WGUS55 KVEF 142107
FFWVEF
AZC015-150015-
/O.NEW.KVEF.FF.W.0309.220914T2107Z-220915T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
207 PM PDT Wed Sep 14 2022
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Central Mohave County in northwestern Arizona...
* Until 515 PM MST.
* At 207 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the south of Valentine and east of Hackberry
Road. Between 1 and 2 inches of rain have fallen. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Valentine, Route 66 and Hackberry Road
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3520 11364 3527 11373 3546 11380 3554 11391
3559 11388 3554 11369 3543 11341
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JA2 follow-up statements
949
WGUS75 KVEF 142214
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
314 PM PDT Wed Sep 14 2022
AZC015-150015-
/O.CON.KVEF.FF.W.0309.000000T0000Z-220915T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
314 PM MST Wed Sep 14 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MST THIS
AFTERNOON FOR CENTRAL MOHAVE COUNTY...
At 314 PM MST, Doppler radar indicated thunderstorms were weakening
as they moved northeast away from the area around Valentine and
Hackberry Road. Between 1 and 2 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Valentine, Route 66 and Hackberry Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3520 11364 3527 11373 3546 11380 3554 11391
3559 11388 3554 11369 3543 11341
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JA510
WGUS75 KVEF 150008
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
508 PM PDT Wed Sep 14 2022
AZC015-150018-
/O.EXP.KVEF.FF.W.0309.000000T0000Z-220915T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
508 PM MST Wed Sep 14 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MST THIS AFTERNOON FOR
CENTRAL MOHAVE COUNTY...
The heavy rain near Valentine has ended. Flooding is no longer
expected to pose a threat. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 800 PM MST for a portion of
northwest Arizona.
LAT...LON 3520 11364 3527 11373 3546 11380 3554 11391
3559 11388 3554 11369 3543 11341
$$
COWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 1:39 PM MST, 28 minutes earlier.
Area forecast discussion, Sep 14, 1:39 PM MST, 28 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 139 PM PDT Wed Sep 14 2022 .SYNOPSIS...One final day of fairly active monsoon related thunderstorm activity, before southwest flow finally brings in drier conditions for the remainder of the week. A fall-like system early next week could bring cooler temperatures and gusty winds to the area with the first snow of the season possible in the Sierra. && .DISCUSSION...Tonight through Sunday. Showers and thunderstorm chances will diminish through the evening and end after midnight. On Thursday, drier air makes headway across the western half of our area with dewpoint temperatures in the 30s while the western half will see dewpoints in the 40s to low 50s. The chance for showers and storms is limited to central and northern Lincoln county as shortwave energy passes to the north. By Friday and Saturday, area wide dry conditions are expected with seasonal temperatures. A strong low pressure system drops south along the coast over the weekend bringing increasing winds to the area both days although Sunday looks like the strongest wind day of the two. Monday through Wednesday...confidence is low regarding weather details related to the aforementioned low pressure system in this period. There are several synoptic scale features at play that could alter the outcome. The incoming trough from the northwest is one of those features but it's progressive or non-progressive nature will depend on the other two. One of them - an area of low pressure several hundred miles south of Manzanillo, Mexico currently has a 70 percent chance of becoming a named tropical system according to the latest information from NHC. Forecast models bring this system and it's associated tropical moisture plum northward early in the period but the model forecast tracks become quite divergent. The third feature at play is an expansive high pressure system centered over the Southern Plains states that could direct Gulf of Mexico moisture westward into northeastern Mexico and potentially into New Mexico. Both the tropical system and the possibility of moisture advecting westward from the Gulf of Mexico should not be a direct concern for our forecast area. But they could act indirectly in stalling the low pressure system off the west coast and delay it's progression to the east. Thus for our area, there is moderate-high confidence that the low off the coast will be the driving force for our weather next week. && .AVIATION...For Harry Reid...moderate confidence in an easterly wind around 10 knots prevailing at the terminal through the afternoon hours before turning southerly around sunset. A few dissenting models call for a much earlier turn to the south or southwest but for this to happen, it would probably be due to thunderstorm influences. Once the sun sets and storm activity ends, winds should settle into more typical diurnal trends through the remainder of the TAF period. For the rest of southern Nevada, northwest Arizona and southeast California...Gusty south-southeasterly winds will continue at KBIH into the evening before gusts drop off and winds eventually turn to the northwest. Winds at KDAG are less clear initially but should become gusty out of the southwest to west by late afternoon before gusts drop off later in the evening. Outside of storm influences, winds at KEED and KIFP should follow typical diurnal trends. Similar arguments for the other Las Vegas valley TAF sites given for KLAS. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/AVIATION...Salmen For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Sep 14, 9:49 AM MST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
949 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
OVERTON COOP STATION 26-5846 REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
TO 0642 ON 9/13/2022. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN (A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS) BY 0800 ON 9/14/2022. WIND GUSTS UP
TO 41 MPH AND WATER FLOODING IN AREAS OF UP
TO 3 FEET. VEHICLES STUCK IN WATER AND
DEBRIS ON NEARBY ROADWAYS.
&&
DTKLocal storm report, Sep 14, 10:03 AM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1003 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NW OVERTON COOP STATION 265846. REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
PM TO 0642 PM. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
WATER FLOODING IN AREAS OF UP TO 3 FEET.
VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
ROADWAYS.
&&
DTKLocal storm report, Sep 14, 10:21 AM MST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1021 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM DEBRIS FLOW VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022 CLARK NV CO-OP OBSERVER
MAJOR RAIN EVENT AND FLASH FLOODS OVERNIGHT
WITH RESULTING DEBRIS FLOW OVER ROADS. WHITE
DOMES ROAD CLOSED DUE TO DEBRIS. BASEBALL
SIZED TO BASKETBALL SIZED ROCKS, MUD AND
DEAD SHRUBS CLOSING VARIOUS ROADS IN SEVERAL
AREAS OF VALLEY OF FIRE NATIONAL PARK.
MULTIPLE VEHICLES ARE STUCK ON PARK ROADS IN
DEBRIS THIS MORNING.
&&
DTKLocal storm report, Sep 14, 10:53 AM MST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 1 S COYOTE SPRINGS 36.78N 114.94W
09/13/2022 CLARK NV PUBLIC
REPORT OF FLOODING ON HIGHWAY 93 BETWEEN
INTERSTATE 15 AND COYOTE SPRINGS. PART OF
THE ROADWAY HAS BEEN WASHED AWAY.
0142 PM FLASH FLOOD OLANCHA 36.29N 118.01W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
FLOODING WITH WATER FLOWING OVER BOTH THE
NORTH AND SOUTHBOUND LANES OF HWY 395.
0201 PM FLASH FLOOD 5 SSE KEELER 36.43N 117.82W
09/13/2022 INYO CA DEPT OF HIGHWAYS
CALTRANS HAS CLOSED STATE ROUTE 190 AT THE
STATE ROUTE 136 JUNCTION DUE TO WATER
FLOWING OVER THE ROAD.
0241 PM FLASH FLOOD OLANCHA 36.28N 118.01W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
FLOODING WITH 50 TO 100 PEOPLE STUCK BETWEEN
TWO FLASH FLOOD POINTS.
0329 PM FLASH FLOOD 5 NNW OLANCHA 36.35N 118.02W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS THAT
HIGHWAY 395 IS IMPASSABLE BY LONE WILLOW DUE
TO FLOODING. SOUTHBOUND LANES ARE BEING SHUT
DOWN AT THE SR 136 JUNCTION WITH NORTHBOUND
LANES SHUTDOWN AT THE SR 190 JUNCTION.
0345 PM FLASH FLOOD 11 SSE KEELER 36.35N 117.77W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS A WALL OF
FAST MOVING WATER CROSSING HIGHWAY 190 NEAR
CENTENNIAL FLATS. ROAD IS LARGELY WASHED
AWAY. ONE TRUCK WAS SWEPT AWAY WITH NO
INJURIES.
0405 PM FLASH FLOOD 4 SE LONE PINE 36.57N 118.01W
09/13/2022 INYO CA DEPT OF HIGHWAYS
CALTRANS REPORTS THAT STATE ROUTE 136 HAS
BEEN CLOSED FROM LONE PINE TO THE JUNCTION
OF STATE ROUTE 190 DUE TO FLOODING.
0500 PM FLASH FLOOD 5 SW PANACA 37.73N 114.45W
09/13/2022 LINCOLN NV LAW ENFORCEMENT
LINCOLN COUNTY SHERIFF OFFICE RECEIVED
MULTIPLE REPORTS OF FLOODING ON HIGHWAY 93
BETWEEN MILE MARKERS 105 AND 109.
0502 PM FLASH FLOOD 12 WNW DEATH VALLEY JUN 36.35N 116.63W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS KNEE HIGH
MUD OVER THE ROAD BEGINNING AROUND MILE
MARKER 136 AS WELL AS A STUCK SCHOOL BUS.
STATE ROUTE 190 IS CLOSED FROM DEATH VALLEY
JUNCTION DUE TO FLOODING.
0615 PM FLASH FLOOD ALAMO 37.36N 115.17W
09/13/2022 LINCOLN NV LAW ENFORCEMENT
LINCOLN COUNTY SHERIFF OFFICE RECEIVED
MULTIPLE REPORTS OF FLOODING IN THE TOWN OF
ALAMO.
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NW OVERTON COOP STATION 265846. REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
PM TO 0642 PM. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
WATER FLOODING IN AREAS OF UP TO 3 FEET.
VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
ROADWAYS.
0634 PM FLASH FLOOD 5 NE DIXON LANE-MEADOW 37.42N 118.35W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
FLOODING WITH MUD IN THE ROAD NEAR HIGHWAY 6
AND JEAN BLANC ROAD.
0700 PM FLASH FLOOD 1 NW OVERTON 36.55N 114.46W
09/13/2022 CLARK NV LAW ENFORCEMENT
LAS VEGAS METROPOLITAN POLICE DEPARTMENT
REPORTED SIGNIFICANT FLOODING ON MOAPA
VALLEY BOULEVARD AT BRYNER BY THE OVERTON
POWER DISTRICT.
0905 PM TSTM WND GST 3 SW MERCURY 36.62N 116.03W
09/13/2022 M64 MPH NYE NV ASOS
DESERT ROCK AIRPORT ASOS MEASURED A GUST OF
64 MPH FROM A NEARBY THUNDERSTORM FROM 2105
TO 2109.
0930 PM FLASH FLOOD 10 SW MERCURY 36.55N 116.13W
09/13/2022 NYE NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
A ROAD HAZARD. FLOODING ON STATE ROUTE 160
SOUTH OF HIGHWAY 95 IN PAHRUMP.
1000 PM FLASH FLOOD 2 SSE OVERTON 36.52N 114.43W
09/13/2022 CLARK NV PUBLIC
PHOTOS OF SEDIMENT OVER THE ROADWAY WHERE
STATE ROUTE 169 HAD FLOODED IN NUMEROUS
PLACES.
1130 PM FLASH FLOOD 1 NW CENTENNIAL HILLS 36.30N 115.31W
09/13/2022 CLARK NV PUBLIC
VIDEO OF WATER FLOWING THROUGH THE
INTERSECTION IN CENTENNIAL HILLS AT GRAND
CANYON AND FARM.
1130 PM FLASH FLOOD 2 WNW CENTENNIAL HILLS 36.30N 115.31W
09/13/2022 CLARK NV PUBLIC
ONE REPORT OF 5 INCHES OF FLOWING WATER OVER
THE ROADWAY AT HUALAPAI WAY AND FARM ROAD IN
CENTENNIAL HILLS. A SECOND REPORT FOR THE
SAME AREA SHOWED A DASHCAM VIDEO OF THE
FLOODING.
1145 PM FLASH FLOOD 2 SSW MOAPA 36.65N 114.62W
09/13/2022 CLARK NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION CLOSED
HIDDEN VALLEY ROAD BETWEEN INTERSTATE 15 AND
STATE ROUTE 168 DUE TO FLOODING. TIME OF
FLOODING ESTIMATED BY RADAR.
1245 AM FLASH FLOOD 1 S OVERTON 36.53N 114.44W
09/14/2022 CLARK NV PUBLIC
VIDEO SHOWING SIGNIFICANT STANDING WATER IN
THE NEIGHBORHOOD OFF OF SOUTH MOAPA VALLEY
BOULEVARD DUE TO AN OVERFLOW OF THE OVERTON
WASH. VIDEO WAS TAKEN AT 0300. TIME THE
FLOODING OCCURRED WAS ESTIMATED BY RADAR.
0100 AM DEBRIS FLOW VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022 CLARK NV CO-OP OBSERVER
CORRECTED TIME USING RADAR ESTIMATE FOR
PREVIOUS DEBRIS FLOW REPORT FROM VALLEY OF
FIRE STATE PARK. MAJOR RAIN EVENT AND FLASH
FLOODS OVERNIGHT WITH RESULTING DEBRIS FLOW
OVER ROADS. WHITE DOMES ROAD CLOSED DUE TO
DEBRIS. BASEBALL SIZED TO BASKETBALL SIZED
ROCKS, MUD AND DEAD SHRUBS CLOSING VARIOUS
ROADS IN SEVERAL AREAS OF VALLEY OF FIRE
NATIONAL PARK. MULTIPLE VEHICLES ARE STUCK
ON PARK ROADS IN DEBRIS THIS MORNING.
0100 AM FLASH FLOOD 1 NE LOGANDALE 36.61N 114.47W
09/14/2022 CLARK NV PUBLIC
ACCORDING TO THE REPORT, A DIP IN THE ROAD
BY MOAPA ELEMENTARY SCHOOL WAS FLOODED WITH
DEBRIS INDICATING IT HAD BEEN WORSE EARLIER.
THE FLAT STRETCH IN MOAPA THROUGH THE
ELEMENTARY SCHOOL HAD LOTS OF WATER.
0150 AM FLASH FLOOD 1 S OVERTON 36.53N 114.44W
09/14/2022 CLARK NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
A ROAD HAZARD. FLOODING ON STATE ROUTE 169
BETWEEN MILE MARKERS 11 AND 14.
&&Local storm report, Sep 14, 11:02 AM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1102 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NW OVERTON COOP STATION 265846. REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 622
PM TO 642 PM. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
WATER FLOODING IN AREAS OF UP TO 3 FEET.
VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
ROADWAYS.
&&
DKThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 12:31 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 14, 1:31 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 14, 1:37 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.